MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Bulletin de la Societe belge d'ophtalmologie · 1994

Levator aponeurosis dehiscence in a patient treated with botulinum toxin for blepharospasms and eyelid apraxia.

Verhulst S, Smet H, De Wilde F, Tassignon M J

Клинический случайСтатьяПеревод в очереди

Аннотация

A 63 years old woman presented with bilateral blepharospasms and eyelid apraxia which was treated with Botulinum toxin injections. A post-treatment ptosis was seen with preserved levator function. It was then suggested that manual eyelid traction could have caused aponeurotic dehiscence of the levator muscles. Surgical exploration confirmed this diagnosis. One must be aware that eyelid apraxia can mask an aponeurotic dehiscence of the levator muscle induced by chronic manual traction exerted on the apractic eyelids.

Для цитирования: Verhulst S, Smet H, De Wilde F, Tassignon M J. Levator aponeurosis dehiscence in a patient treated with botulinum toxin for blepharospasms and eyelid apraxia.. Bulletin de la Societe belge d'ophtalmologie. 1994.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.